Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Whats going n with my face???

I woke up this morning and I feel like my face is sunburnt, have not been anywhere near sun no new meds and no fever and I have not eaten anything different, the only change this week is I had a cortizone shot in my shoulder on Tuesday, could that be it?? I called the doc and waiting for a return call but now my face is flushed not like bad but hubby coukd deffinatly tell, any clue?? Ty

Answer Question
 
Korysmom96

Asked by Korysmom96 at 9:14 AM on Jan. 27, 2011 in Health

Level 13 (1,257 Credits)
Answers (3)
  • almost half of all cortizone recipients experience an acute flushing, or facial flushing. Wait for your phone call, GL
    jewjewbee

    Answer by jewjewbee at 9:22 AM on Jan. 27, 2011

  • It is the cortizone.
    tiddliwinks

    Answer by tiddliwinks at 9:22 AM on Jan. 27, 2011

  • I would wait to see what the doctor has to say about the injection that you got. While you wait googles the product you used to see what side effects that it has.
    LindaJacobs

    Answer by LindaJacobs at 9:31 AM on Jan. 27, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Dry Cough =(

Next question overall (Money & Work)
Any respiratory therapists?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN